# SDR GTIA021025

- Difficulty date: September 13, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD PIT STATION 364-370 L29R-L28R, FLOOR SUPPORT FITTING ATTACHED TO INTERCOSTAL, IS CRACKED ACROSS THE TOP AND DOWN BOTH SIDES.  REMOVED DAMAGED FITTING.  INSTALLED NEW FITTING.  (M)
